# SDR DXTA2022030958170

- Difficulty date: March 8, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N569QS
- Make and model: Cessna 680A
- Aircraft serial: 560A0122
- Aircraft time: 3,957 hours, 2,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Unsecure
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

LAV EMERG LIGHT: LIGHT UNDER LAV SEAT BY FLOOR DOES NOT ILLUMINATE. // SIGNOFF// RE-SECURED ELECTRICAL CONNECTOR ON THE EMERGENCY LIGHT UNDER TOILET ASSY IAW CE-680A IMM 25-40-08 OPS CHECK GOOD
